Alert archive / Ohio / Tornado Warnings in 2018

Tornado Warning 12, NWS Wilmington, OH

May 21, 2018Brown County, Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at May 21, 2018, 10:04 PM EDT for Brown County, Highland County, Ohio. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 10:04 PM EDT (02:04 UTC)
Expired
May 21, 2018, 10:30 PM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Brown County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 10:04 PM EDTTSTM WND DMG2 Nne Mount Orab, OHLARGE LIMBS DOWNED. SOME DEBRIS ON ROADWAY.
May 21, 10:04 PM EDTTORNADO 02 Nnw Mount Orab, OHA BRIEF AND WEAK TORNADO TOUCHED DOWN CAUSING MAINLY TREE AND SOME MINOR STRUCTURAL DAMAGE ALONG ITS 1.8 MILE PATH NORTH OF MT. ORAB.
May 21, 10:35 PM EDTTSTM WND DMG5 Ene Mount Orab, OHTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WFUS51 KILN 220204
TORILN
OHC015-071-220230-
/O.NEW.KILN.TO.W.0012.180522T0204Z-180522T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1004 PM EDT MON MAY 21 2018

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northwestern Brown County in southwestern Ohio...
  Southwestern Highland County in southwestern Ohio...

* Until 1030 PM EDT.
    
* At 1004 PM EDT, a severe thunderstorm capable of producing a
  tornado was located over Mount Orab, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mount Orab, Russell, New Market, State Route 32 at US Route 68,
  Danville in Highland County, Greenbush, State Route 136 at US Route
  62 and Buford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3901 8393 3910 8399 3922 8373 3909 8363
TIME...MOT...LOC 0204Z 240DEG 36KT 3906 8391 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Novak
2 follow-up statements
047 
WWUS51 KILN 220214
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1014 PM EDT MON MAY 21 2018

OHC015-220224-
/O.CAN.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Brown OH-
1014 PM EDT MON MAY 21 2018

...THE TORNADO WARNING FOR NORTHWESTERN BROWN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0214Z 240DEG 36KT 3911 8379 

$$

OHC071-220230-
/O.CON.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Highland OH-
1014 PM EDT MON MAY 21 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
SOUTHWESTERN HIGHLAND COUNTY...
    
At 1014 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sardinia, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russell, New Market, State Route 136 at US Route 62, Danville in
Highland County and Buford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0214Z 240DEG 36KT 3911 8379 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Novak
930 
WWUS51 KILN 220227
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1027 PM EDT MON MAY 21 2018

OHC071-220236-
/O.EXP.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Highland OH-
1027 PM EDT MON MAY 21 2018

...THE TORNADO WARNING FOR SOUTHWESTERN HIGHLAND COUNTY WILL EXPIRE
AT 1030 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. 

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for
the area.

LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0226Z 240DEG 36KT 3916 8367 

$$

Novak

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 7:53 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 21, 7:53 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
753 PM EDT Mon May 21 2018

.SYNOPSIS...
Showers and thunderstorms will remain possible across the region
until a cold front moves through Tuesday afternoon and evening.
High pressure will build in to bring dry conditions for mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Warm front extends from north of Lima south southeast across
the forecast area. It appears that much of this boundary will
wash out into the evening, but northern extent will persist.
There is some suggestion that a weak surface low may track
across northern Ohio which would temporarily bring the front a
bit further south into the forecast area. Better shear is
located across the northern areas as a jet streak moves away
from the region while instability maximum across the south is
working northward in the warm sector. Best combination of shear
and instability, in addition to the proximity to the stronger
part of the front, suggests highest potential for severe
weather is in west central Ohio.

Storms are developing across western Indiana and western
Kentucky and they will move into the area late this afternoon
and this evening. Cannot rule out some strong to damaging winds
with any of these storms as DCAPE has been increasing although
still somewhat marginal.

Storms will weaken later this evening with showers and scattered
storms continuing across the area through much of the night.
Temperatures will remain warm with guidance having a reasonable
handle on lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms may start to redevelop along a pre-
frontal trough in the morning across southeastern counties.
Additional activity will develop through the day as a cold front
approaches. Scattered showers and thunderstorms will occur
until the front crosses the area in the afternoon and evening.
Cannot rule out some stronger updrafts that could be capable of
strong to damaging wind gusts. High pressure will start to build
in later Tuesday night with a drier air mass.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The long term will open up with rather pleasant weather as surface
high pressure centers over Michigan. The upper level trough axis
will be centered over eastern Canada with the best ageostrophic
convergence located from Michigan to central Ohio.

Wednesday afternoon 1000/850 MB thicknesses are forecast to be
around 1390 M which would support high temperatures only around 80
degrees. Wednesday night into Thursday the broad upper level low
that was over the western United States will open up and head east.
The wave will then impinge on the upper level trough axis pushing
the corresponding surface high pressure east as well. This means
high temperatures will start to recover Thursday (even though
temperatures will likely remain above normal through the long term)
into the lower 80s. 850 MB temperatures remain rather steady while
1000/850 MB thicknesses only slightly increase.

Friday a weak mid-level ridge will form over Tennessee with an upper
level low over the Gulf of Mexico. GFS forecast soundings at KCVG
even show a weak subsidence inversion from the mid-level ridge at
this time and with PWATs forecast to be around 1.25" Fridays highs
could again approach 10 degrees above normal for this time of year
(mid 80s with some upper 80s southwest).

Saturday into Sunday gulf moisture surges north with the cold front
now forecast to remain well north of the ILN forecast area. Even
with the front remaining well north of the area, above normal PWATs
and weak PVA from the upper level low will allow shower and
thunderstorm chances to return to the area Saturday and continue
through Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main line of showers and storms extending from southeast
Indiana into west central Ohio has been making a very slow
eastward push over the last several hours. The airmass out ahead
of this is still unstable and we are seeing some isolated to
scattered showers and storms beginning to develop in those area.
As a result, will allow for a period of showers and
thunderstorms at all of the TAF sites through the rest of the
evening hours. As we begin to lose some of the diurnal
enhancement and some weak mid level energy pushes eastward, we
should see an overall weakening trend in the coverage and
intensity through the night, but will hang on to a VCSH through
a good part of the overnight hours to account for any lingering
activity. There are some indications that some MVFR cigs may
develop late tonight into Tuesday morning, especially at the
northern TAF sites. A cold front will push east across the area
through the day and this will lead to some additional scattered
shower and thunderstorm activity later Tuesday morning and into
the afternoon hours. Will cover this threat with a VCSH at this
point.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
408 PM EDT Mon May 21 2018

OHZ026-034-035-042>045-220915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will move across the area late this afternoon and
evening. Some of these storms may be severe with damaging wind gusts
being the highest threat. An isolated tornado or large hail cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065-
070>074-077>082-088-220915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will move across the area late this
afternoon into the evening. A few of these storms could produce
strong to damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will occur Tuesday into Tuesday
evening. Some storms could produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 21, 9:33 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
933 PM EDT MON MAY 21 2018

OHZ054-055-063-220215-
Fayette OH-Madison OH-Franklin OH-
933 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
NORTHWESTERN FAYETTE AND SOUTHERN MADISON COUNTIES UNTIL 1015 PM
EDT...

At 933 PM EDT, radar indicated a strong thunderstorm near
Jeffersonville, moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
London, Jeffersonville, Midway, Newport, Georgesville, Madison Lake,
Lilly Chapel, Bookwalter, Darbydale, Big Plain and Wrightsville.

This includes I-71 in Ohio between mile markers 86 and 87.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3981 8320 3981 8324 3978 8325 3965 8359
      3984 8355 3990 8347 3993 8314
TIME...MOT...LOC 0133Z 241DEG 22KT 3974 8350

Novak
Local storm report, May 21, 9:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
942 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLOOD            MARYSVILLE              40.24N 83.37W
05/21/2018                   UNION              OH   911 CALL CENTER

            HIGH WATER ON NUMEROUS RURAL ROADS.

&&

MBP
Special weather statement, May 21, 9:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
944 PM EDT MON MAY 21 2018

OHZ054-063-072-079-080-220230-
Highland OH-Brown OH-Fayette OH-Madison OH-Clinton OH-
944 PM EDT MON MAY 21 2018

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT NORTHERN BROWN...
FAYETTE...CLINTON...NORTHWESTERN HIGHLAND AND SOUTHEASTERN MADISON
COUNTIES UNTIL 1030 PM EDT...

At 944 PM EDT, radar indicated a thunderstorm near Lynchburg, moving
northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Washington Court House, Wilmington, Blanchester, Sabina, Lynchburg,
New Vienna, Jeffersonville, Bloomingburg, Staunton, Martinsville,
Midland, Highland, St. Martin, Milledgeville, Octa, Melvin,
Chenoweth, Interstate 71 at State Route 38, Lees Creek and Madison
Mills.

This includes I-71 in Ohio between mile markers 63 and 75, near mile
marker 77, and between mile markers 81 and 83.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3945 8341 3919 8386 3929 8398 3955 8370
      3955 8367 3958 8367 3964 8360 3977 8327
TIME...MOT...LOC 0144Z 241DEG 22KT 3929 8385

Novak
Local storm report, May 21, 9:46 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLOOD            DELAWARE                40.30N 83.07W
05/21/2018                   DELAWARE           OH   911 CALL CENTER

            HIGH WATER ON SOME CITY STREETS IN DELAWARE.

&&

MBP
Special weather statement, May 21, 9:48 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
948 PM EDT MON MAY 21 2018

KYZ097-OHZ071-072-077>081-220215-
Bracken KY-Hamilton OH-Clermont OH-Highland OH-Adams OH-Brown OH-
Warren OH-Clinton OH-
948 PM EDT MON MAY 21 2018

...A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT
NORTHEASTERN BRACKEN...NORTHEASTERN HAMILTON...CLERMONT...BROWN...
SOUTHERN WARREN...WEST CENTRAL ADAMS...SOUTHWESTERN CLINTON AND
SOUTHWESTERN HIGHLAND COUNTIES UNTIL 1015 PM EDT...

At 948 PM EDT, radar indicated thunderstorms along a line extending
from Blue Ash to near Felicity, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Mason, Sharonville, Blue Ash, Loveland, Reading,
Montgomery, Madeira, Milford, Deer Park, Georgetown, Blanchester,
Forestville, Amelia, Mount Orab, Mariemont, Bethel, Williamsburg,
Terrace Park and Batavia.

This includes the following Interstates...
 I-71 in Ohio between mile markers 10 and 25, between mile markers 29
and 31, and between mile markers 33 and 42.
 I-75 in Ohio near mile marker 14.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3872 8406 3925 8446 3930 8437 3929 8435
      3931 8435 3950 8400 3884 8356 3876 8388
      3877 8390 3876 8391
TIME...MOT...LOC 0148Z 245DEG 28KT 3924 8437 3882 8404

Novak
Special weather statement, May 21, 10:01 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1001 PM EDT MON MAY 21 2018

OHZ056-065-220230-
Licking OH-Fairfield OH-
1001 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAIRFIELD AND
WESTERN LICKING COUNTIES UNTIL 1030 PM EDT...

At 1001 PM EDT, radar indicated a strong thunderstorm near Pataskala,
moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Newark, Reynoldsburg, Heath, Granville, Pataskala, Hebron, Beechwood
Trails, Granville South, Summit Station, Etna, Jersey, Kirkersville,
Alexandria, Fredonia and State Route 310 at State Route 161.

This includes I-70 in Ohio between mile markers 115 and 125.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3988 8268 3996 8277 3997 8278 3998 8277
      4003 8277 4024 8256 4004 8232
TIME...MOT...LOC 0201Z 227DEG 21KT 3996 8270

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway44 min
May 21, 8:08 PM EDTSpecial Weather StatementILNChampaign37 min
May 21, 8:11 PM EDTSpecial Weather StatementILNRoss34 min
May 21, 8:13 PM EDTSpecial Weather StatementILNAuglaize32 min
May 21, 8:15 PM EDTSpecial Weather StatementILNUnion30 min
May 21, 8:25 PM EDTSpecial Weather StatementILNDelaware50 min
May 21, 8:39 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway51 min
May 21, 8:41 PM EDTSpecial Weather StatementILNMadison34 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningILNDelaware, Union42 min
May 21, 8:54 PM EDTAreal Flood AdvisoryILNDelaware, Union5 hr
May 21, 9:06 PM EDTFlash Flood WarningILNDelaware, Union3 hr
May 21, 9:10 PM EDTSpecial Weather StatementILNMadison, Union50 min
May 21, 9:11 PM EDTAreal Flood AdvisoryILNHighland, Ross3 hr
May 21, 9:15 PM EDTSevere Thunderstorm WarningILNClark, Delaware, Franklin, Licking, Madison, Union60 min
May 21, 9:23 PM EDTSpecial Weather StatementILNPickaway52 min
May 21, 9:30 PM EDTSpecial Weather StatementILNClermont30 min
May 21, 9:33 PM EDTSpecial Weather StatementILNMadison42 min
May 21, 9:44 PM EDTSpecial Weather StatementILNClinton, Fayette46 min
May 21, 9:47 PM EDTAreal Flood AdvisoryILNPickaway3 hr
May 21, 9:48 PM EDTSpecial Weather StatementILNBrown, Clermont27 min
May 21, 9:54 PM EDTFlash Flood WatchILNAdams, Brown, Champaign, Clark, Clermont, Clinton and 12 more6 hr
May 21, 10:01 PM EDTSpecial Weather StatementILNLicking29 min
May 21, 10:03 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland42 min
May 21, 10:13 PM EDTSpecial Weather StatementILNFairfield, Franklin, Licking62 min
May 21, 10:27 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway3 hr
May 21, 10:29 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross23 min
May 21, 10:51 PM EDTSpecial Weather StatementILNFayette39 min
May 21, 11:30 PM EDTSpecial Weather StatementILNPickaway, Ross30 min
May 21, 11:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
May 22, 9:32 AM EDTRiver Flood WarningILNAdams10 hr
May 22, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
May 22, 1:25 PM EDTSpecial Weather StatementILNHardin35 min
May 22, 3:31 PM EDTSpecial Weather StatementILNHardin29 min
May 22, 5:50 PM EDTSpecial Weather StatementILNHamilton25 min
May 22, 6:03 PM EDTSpecial Weather StatementILNPickaway27 min
May 22, 6:16 PM EDTSevere Thunderstorm WarningILNPickaway33 min
May 22, 6:53 PM EDTSpecial Weather StatementILNClermont37 min
May 22, 7:01 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.